MathSciNet Relay Station
MathSciNet bibliographic data
MR1307544 (96e:22021) 22E40 (11F12 11G18 14G35 14K10)
Lee, Min Ho Twisted torus bundles over arithmetic varieties. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2251–2259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement